# SDR UALA2013061904239

- Difficulty date: June 19, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,122 hours, 15,897 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Overwing Slide
- Component: Slide
- Component part number: D31865309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE CONTAINER IS CRACKED 6.5 INCHES IN AREA TWO IAW MT 25-018.  REPLACED LT OVERWING ESCAPE SLIDE IAW AMM, CHECKED GOOD.
